On the adjoint of Hilbert space operators

Sebestyen, Zoltan [Sebestyén, Zoltán (Funkcionálanalízis), szerző] Alkalmazott Analízis és Számításmatematikai Tan... (ELTE / TTK / Mat_I); Tarcsay, Zsigmond [Tarcsay, Zsigmond (Funkcionálanalízis), szerző] Alkalmazott Analízis és Számításmatematikai Tan... (ELTE / TTK / Mat_I)

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: LINEAR AND MULTILINEAR ALGEBRA 0308-1087 1563-5139 67 (3) pp. 625-645 2019
  • SJR Scopus - Algebra and Number Theory: Q2
Azonosítók
Szakterületek:
    In general, it is a non-trivial task to determine the adjoint S* of an unbounded operator S acting between two Hilbert spaces. We provide necessary and sufficient conditions for a given operator T to be identical with S*. In our considerations, a central role is played by the operator matrix M-S,M-T = (I -T S I). Our approach has several consequences such as characterizations of closed, normal, skew- and selfadjoint, unitary and orthogonal projection operators in real or complex Hilbert spaces. We also give a self-contained proof of the fact that T*T always has a positive selfadjoint extension.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2021-06-25 03:16